# SDR R61A2019020830161

- Difficulty date: January 23, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 29,049 hours, 21,264 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066017002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  CORROSION - SHEAR CLIP FR87, STR27R/28R. REMOVED AND REPLACED SHEAR CLIP AT
FR87, STR27R/28R AND RESTORED SURFACE PROTECTION. REF: SRM 51-40-08, 51-23-06, CPM 51-25-00. A/C REMAINS IN CHECK.
